# SDR CALA2020120201319

- Difficulty date: December 2, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 27,468 hours, 2,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G5 GALLEY LT AFT WALL MOUNTED EMERGENCY LIGHTS BEZEL FOUND CRACK.  REPLACED G5 GALLEY LT AFT EMERGENCY LIGHT BEZEL.  PERFORMED CONDITION CHECK AND INSTALLATION TEST, FOUND NORMAL.
